Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
utopian

hi, im on accutane and i've a problem please help

im in my 5th month of accutane and im on 40mg everyday, my cheeks is really gettin very very dry and even the moisturizer isnt helping, its flaking real bad and the moisturizer i apply on kinda combines with the flaky skin and forms a white coat instead of being absorbed by the skin. its pretty stuck onto my skin and i have to use my nails to run thru my skin to get that coat of moisturizer+dead skin off my skin. the problem is the white coat is pretty hard to remove and i have to go off accutane a few days to be able to wash the coat away, if i apply more moisturizer, the "new" moisturizer just "stacks" on top of the layer of dead skin+moisturizr, making it even thicker and whiter (my mousitrizer is white in colour). could it be that the moisturizer is not good enough for the job, do you guys have any good recommendations? thanks alot

Share this post


Link to post
Share on other sites

I agree, cetaphil is good. It sounds like you are just going through the normal side effects.

If you haven't tried this already, use a milder facial cleanser or just wash with warm water instead of a harsher soap.

If it gets unbearable talk to your doctor.

Share this post


Link to post
Share on other sites

Do not use your nails on your face ever smile.gif.

Flaky skin is ok, must be the the normal side effect.

To get relief from that if the moisturizers are getting stuck instead of getting absorbed, then apply cooking oil to your face. Not kidding, but I am sure it will not form a coat and will definitely help remove the flakes

Share this post


Link to post
Share on other sites

My daughter's theory is that her face never dried out because she drinks alot of water. I'd try for more than the 8 cups per day that are recommended for most people. She has never flaked on her face until the one week we were on vacation and she wasn't drinking much water at all. That week her chin peeled. She's on 80 mgs/day beginning her 6th month

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×